JournalsprimsVol. 22 , No. 6DOI 10.2977/prims/1195177068

Completely Positive Linear Maps in a Concept of Majorization on Certain Operator Algebras

  • Peter M. Alberti

    Universität Leipzig, Germany
Completely Positive Linear Maps in a Concept of Majorization on Certain Operator Algebras cover

Abstract

Some concepts of Majorization in the state spaces of certain operator algebras are discussed and the interrelations among them are established. The main case considered deals with the class of non-finite AFD-factor vN-algebras.